RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 563–570 (Mi msb5768)  

This article is cited in 1 scientific paper (total in 1 paper)

On the distribution of numbers the prime factors of which belong to a given arithmetical progression

D. Raikov


Full text: PDF file (577 kB)

Bibliographic databases:
Received: 17.10.1938

Citation: D. Raikov, “On the distribution of numbers the prime factors of which belong to a given arithmetical progression”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 563–570

Citation in format AMSBIB
\Bibitem{Rai38}
\by D.~Raikov
\paper On the distribution of numbers the prime factors of which belong to a~given arithmetical progression
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 563--570
\mathnet{http://mi.mathnet.ru/msb5768}
\zmath{https://zbmath.org/?q=an:0022.11301|64.0985.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5768
  • http://mi.mathnet.ru/eng/msb/v46/i3/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On the average number of power residues modulo a composite number”, Izv. Math., 74:6 (2010), 1225–1254  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:312
    Full text:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019